# SDR AALA20190706006

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 9,495 hours, 1,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P2070021002
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY PACK WOULD NOT CHARGE DURING ETOPS PDC. MAINTENANCE REPLACED BATTERY PACK PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
